# SDR SIMA20120410013

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 25,141 hours, 22,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: EPNEM53EP48054
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE BAGGAGE FLOORBOARD 272BF HAS SOFT SPOT OUT OF LIMITS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BAGGAGE COMPARTMENT FLOORBOARD IAW AMM 53-01-03-000-801-A & 53-01-03-400-801-A.  AIRCRAFT RETURNED TO SERVICE.
